On Roman, Global and Restrained Domination in Graphs

V. Zverovich, A. Poghosyan

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

In this paper, we present new upper bounds for the global domination and Roman domination numbers and also prove that these results are asymptotically best possible. Moreover, we give upper bounds for the restrained domination and total restrained domination numbers for large classes of graphs, and show that, for almost all graphs, the restrained domination number is equal to the domination number, and the total restrained domination number is equal to the total domination number. A number of open problems are posed.

Original languageEnglish
Pages (from-to)755-768
Number of pages14
JournalGraphs and Combinatorics
Volume27
Issue number5
Early online date5 Nov 2010
DOIs
Publication statusPublished - 1 Sep 2011

Keywords

  • Global domination number
  • Graphs
  • Restrained domination number
  • Roman domination number

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Cite this